Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO

July 27, 2022Larimer County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 27, 2022, 8:22 PM MDT for Larimer County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2022, 8:22 PM MDT (02:22 UTC)
Expired
Jul 27, 2022, 9:15 PM MDT
In force
53 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 79 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:48 PM MDTHAIL 1.56 Ssw Stove Prairie, CORELAYED REPORT FROM THE CRYSTAL MOUNTAIN AREA. ALSO RECORDED OVER A HALF INCH OF RAIN IN 15 MINUTES. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
621 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2625 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS55 KBOU 280222
SVRBOU
COC069-280315-
/O.NEW.KBOU.SV.W.0113.220728T0222Z-220728T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
822 PM MDT Wed Jul 27 2022

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southeastern Larimer County in north central Colorado...

* Until 915 PM MDT.

* At 822 PM MDT, a severe thunderstorm was located near Stove
  Prairie, or 18 miles west of Fort Collins, moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* This severe thunderstorm will be near...
  Buckhorn Mountain around 830 PM MDT.

Other locations in the path of this severe thunderstorm include Glen
Haven and Masonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 10551 4073 10530 4046 10514 4042 10549
TIME...MOT...LOC 0222Z 343DEG 23KT 4065 10539 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ
2 follow-up statements
697 
WWUS55 KBOU 280249
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
849 PM MDT Wed Jul 27 2022

COC069-280315-
/O.CON.KBOU.SV.W.0113.000000T0000Z-220728T0315Z/
Larimer CO-
849 PM MDT Wed Jul 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN LARIMER COUNTY...

At 849 PM MDT, a severe thunderstorm was located near Drake, or 14
miles west of Fort Collins, moving south at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. People and 
         animals outdoors will be injured. Expect hail damage to 
         roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
southeastern Larimer County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4059 10548 4061 10530 4046 10521 4042 10549
TIME...MOT...LOC 0249Z 343DEG 23KT 4048 10532 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ
848 
WWUS55 KBOU 280306
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
906 PM MDT Wed Jul 27 2022

COC069-280315-
/O.CON.KBOU.SV.W.0113.000000T0000Z-220728T0315Z/
Larimer CO-
906 PM MDT Wed Jul 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL LARIMER COUNTY...

At 905 PM MDT, a severe thunderstorm was located near Cedar Cove, or
16 miles southwest of Fort Collins, moving south at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of east
central Larimer County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4053 10541 4054 10530 4046 10522 4044 10544
TIME...MOT...LOC 0305Z 343DEG 23KT 4038 10528 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:32 PM MDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jul 27, 3:32 PM MDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
332 PM MDT Wed Jul 27 2022

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM MDT Wed Jul 27 2022

INCREASED THREAT FOR FLASH FLOODING OVER THE BURN AREAS
THURSDAY...

Current radar shows low coverage showers/thunderstorms developing
over the higher terrain this afternoon. A boundary has set up SE of
the Denver metro which has initiated a few thunderstorms off of it.
Expect scattered showers/storms to continue this afternoon with an
increase in coverage over the eastern plains early this evening as a
front pushes through. Within the post-frontal environment, indices
will be supportive of a few strong to severe thunderstorms with
sufficient instability and shear. This best chances of this will be
in the northeast plains where the more favorable values lie.

General upper ridging aloft with weak NW flow over the region
Thursday. A few disturbances embedded in the flow will lead to weak
QG ascent over the region. Moisture will be plentiful with
precipitable water values 1-1.4" over the plains and 0.8 to upwards
of 1.0" over the mountains/Foothills. Combined with MLCAPE values
mostly in the 400-1200 J/kg range, this will enhance the coverage of
afternoon showers and thunderstorms. Showers and thunderstorms
initiate over the higher terrain early afternoon spreading southeast
onto the plains.

The main concern will be the threat for heavy localized rainfall,
especially over the burn areas leading to impacts. See Hydrology
Discussion for more details. Localized heavy rainfall is possible
over the urban corridor and plains as well. Shear and instability
will be modest, but enough to support small hail and gusty winds up
to 40 mph.

.LONG TERM...(Thursday night through Wednesday)
Issued at 245 PM MDT Wed Jul 27 2022

For Thursday night and Friday, weak northwest flow aloft will
prevail with a southeast low level flow underneath. A couple of
weak disturbances embedded in the flow aloft should produce more
showers and storms. The airmass will continue to be moist with
precipitable water values of 0.75 to 1.00 (in) over the higher
terrain to 1.00- 1.40 (in) across the lower elevations. Isolated
showers/storms may linger overnight across the higher terrain. The
eastern plains will see a good chance for showers and storms
Thursday night and Friday. Some models show an MCS tracking across
the plains overnight and could liner into Friday morning. Slow
moving storms and heavy rain will lead to flash flood threat,
especially over the burn areas.

Northwest flow aloft continues for Saturday. Airmass begins to
dry, but enough should linger for a round of afternoon scattered
thunderstorms. Heavy rain will be a threat again, but not as high
as Thursday and Friday. The drying trend continues for Sunday with
isolated to scattered storms expected. As the air dries, it will
warm up with highs climbing back into the 90s by Sunday.

Upper level high travels east across the Central Rockies Monday
and will be east of the area Tuesday, over the Central and
Southern Plains. Temperatures will heat up early next week with
highs in the 90s across northeast Colorado. With the ridge
overhead and somewhat dry airmass in place, expect very little if
any convection Monday afternoon and evening. Southerly flow around
the upper level high off to the east will bring monsoon moisture
back to region Tuesday, mainly across western Colorado. This
should produce scattered afternoon and evening storms. The
moisture plume should expand eastward for Wednesday and with this,
storm coverage should spread east across Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1152 AM MDT Wed Jul 27 2022

Winds become N/NNE into the early afternoon at 7-12 kts. A front
pushes across the plains then over the terminals, likely in the
01-03z timeframe, transitioning winds northeasterly. A period of
gusty northeasterly winds follow with gusts up to 30 kts through
the early evening. There will be a chance for scattered showers
and thunderstorms during this early evening period. Main concern
will be the development of lower ceilings, into the MVFR category
in the early morning hours behind the front. Confidence is not
high enough to include in the TAF at this time. Light northerly
component winds are expected Thursday morning with showers and
thunderstorms likely in the afternoon.

&&

.HYDROLOGY...
Issued at 330 PM MDT Wed Jul 27 2022

There will be an elevated threat for flash flooding over the burn
areas Thursday. Precipitable water values will be in the 0.8-1.0"
range over the higher terrain with modest instability and weaker
winds aloft. This will promote higher coverage, slower moving
showers and thunderstorms capable of producing localized heavy
rainfall. The HREF PMM highlights this increases threat with the
highest chances for 1" in 3 hours centered over the higher terrain
with isolated bullseyes of greater than an inch.

Heavy rain will continue to be a threat Thursday night and Friday
with precipitable water values 120-180 percent of normal. This will
result in an elevated flood risk for the burn areas. The airmass
slowly dries through the weekend. Expect enough moisture and
instability for scattered thunderstorms and a lilted flash flood
threat for the burn areas through Sunday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Thursday morning through Thursday evening
for COZ032>035.

&&

SHORT TERM...Mensch
LONG TERM...Meier
AVIATION...Mensch
HYDROLOGY...Mensch/Meier
Hazardous weather outlook, Jul 27, 10:55 AM MDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1055 AM MDT Wed Jul 27 2022

COZ030>051-281700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1055 AM MDT Wed Jul 27 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

There will be a chance of thunderstorms mainly over the northeast
plains late this afternoon and evening. A few storms may become
severe. Damaging wind gusts to 60 mph and heavy rainfall and
localized flash flooding. Hail up to quarter size is also possible
with a low tornado threat for the far northeast corner.

It is difficult to assess how all this will play out. It looks
like the best coverage will be over the northeast plains by early
this evening, with the potential for storms developing into the
urban corridor mid to late evening. Shower and thunderstorm
coverage will slowly decrease after midnight. There is a limited
risk of flash flooding primarily in the Cameron and Calwood burn
areas this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous showers and thunderstorms are expected Thursday and
Friday. Heavy rain, small hail, and wind gusts to 50 mph will
accompany the stronger storms. The main threat will be heavy rain
that leads to flashing flooding in the burn areas. Heavy rain
will may also produce isolated flooding across the Front Range and
northeast Colorado. The amount of storms and storm intensity
decrease Saturday, but the flash flooding threat will linger for
the burn areas. A warmer and drier period is expect for Sunday and
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight but
rainfall reports would be greatly appreciated.

In the hours before

Local storm report, Jul 27, 4:56 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Special weather statement, Jul 27, 5:10 PM MDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Denver CO
510 PM MDT Wed Jul 27 2022

COZ038-042-280000-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
510 PM MDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of northwestern Weld
County through 600 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Rockport, or 22 miles south of Cheyenne, moving
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail. Landspouts
         possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ault, Pierce and Purcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

&&

LAT...LON 4068 10435 4058 10462 4058 10473 4085 10482
      4092 10466
TIME...MOT...LOC 2309Z 329DEG 19KT 4082 10470

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RODRIGUEZ
Local storm report, Jul 27, 6:19 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 27, 6:32 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             2 N GALETON             40.55N 104.58W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Local storm report, Jul 27, 8:00 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
800 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             3 SE WELLINGTON         40.67N 104.96W
07/27/2022  M2.00 INCH       LARIMER            CO   EMERGENCY MNGR

            REPORT RELAYED FROM SPOTTER.

0744 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            FALLING AT TIME OF REPORT.

0741 PM     HAIL             1 NW WELLINGTON         40.71N 105.02W
07/27/2022  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0739 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
07/27/2022  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0608 PM     HAIL             2 N GALETON             40.55N 104.58W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

0548 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            DELAYED REPORT, WITH HAIL COLLECTED OVER AN
            HOUR AFTER THE STORM ENDED. TIME ESTIMATED
            BY RADAR.

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Local storm report, Jul 27, 8:21 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 S WELLINGTON          40.69N 105.00W
07/27/2022  M1.75 INCH       LARIMER            CO   PUBLIC

            REPORT VIA TWITTER. TIME ESTIMATED.

0745 PM     HAIL             WELLINGTON              40.70N 105.00W
07/27/2022  M1.50 INCH       LARIMER            CO   NWS EMPLOYEE

            UP TO PING PONG BALL SIZED HAIL. THE HAIL
            DAMAGED AT LEAST ONE WINDOW. TIME ESTIMATED.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:05 PM MDTSevere Thunderstorm WarningBOUWeld25 min
Jul 27, 6:51 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jul 27, 7:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 27, 7:27 PM MDTSevere Thunderstorm WarningBOULarimer, Weld48 min
Jul 27, 7:43 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jul 27, 8:02 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULarimer, Weld43 min
Jul 27, 8:25 PM MDTFlash Flood WarningBOUPark3 hr
Jul 27, 8:29 PM MDTFlash Flood Warning Considerable damage threatBOULarimer3 hr
Jul 27, 8:37 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 27, 8:42 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 9:11 PM MDTSevere Thunderstorm WarningBOULarimer23 min
Jul 27, 9:22 PM MDTSevere Thunderstorm WarningBOULogan, Washington38 min
Jul 27, 9:39 PM MDTSevere Thunderstorm WarningBOUBoulder32 min
Jul 27, 9:53 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 9:58 PM MDTAreal Flood AdvisoryBOULogan, Washington3 hr
Jul 27, 10:02 PM MDTFlash Flood WarningBOUBoulder81 min
Jul 27, 10:19 PM MDTAreal Flood AdvisoryBOUBoulder116 min
Jul 27, 10:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 10:31 PM MDTAreal Flood AdvisoryBOUJefferson119 min
Jul 27, 10:36 PM MDTFlash Flood WarningBOUBoulder96 min
Jul 27, 10:48 PM MDTFlash Flood WarningBOULogan, Washington117 min
Jul 27, 10:54 PM MDTAreal Flood AdvisoryBOUJefferson2 hr
Jul 27, 10:55 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 10:59 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jul 27, 11:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Jul 27, 11:27 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson33 min
Jul 27, 11:31 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson119 min
Jul 27, 11:43 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jul 27, 11:50 PM MDTAreal Flood AdvisoryBOUWashington115 min
Jul 27, 11:55 PM MDTAreal Flood AdvisoryBOUDouglas109 min
Jul 27, 11:58 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington2 hr
Jul 28, 12:02 AM MDTFlash Flood WarningBOUWashington118 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningBOUWashington35 min
Jul 28, 12:26 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld34 min
Jul 28, 1:14 AM MDTAreal Flood AdvisoryBOUWashington2 hr
Jul 28, 1:18 AM MDTFlash Flood WarningBOUWashington117 min
Jul 28, 1:22 AM MDTAreal Flood AdvisoryBOUMorgan113 min
Jul 28, 1:46 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln119 min
Jul 28, 2:03 AM MDTAreal Flood WarningBOUWashington3 hr
Jul 28, 2:31 AM MDTAreal Flood AdvisoryBOULarimer119 min
Jul 28, 3:07 AM MDTAreal Flood AdvisoryBOUWashington113 min
Jul 28, 5:27 AM MDTSpecial Weather StatementBOUWeld33 min
Jul 28, 8:53 AM MDTFlood WatchBOUBoulder, Broomfield, Jefferson, Larimer, Weld11 hr
Jul 28, 11:08 AM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington, Weld7 hr
Jul 28, 1:52 PM MDTAreal Flood AdvisoryBOUJackson3 hr
Jul 28, 2:22 PM MDTAreal Flood AdvisoryBOUGrand, Larimer3 hr
Jul 28, 2:49 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 28, 3:46 PM MDTFlash Flood Warning Considerable damage threatBOUGrand3 hr
Jul 28, 5:55 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.